MAUDE Adverse Event Report: VYAIRE MEDICAL OY ADAPTER, 5/6-LEAD FOR APEXPRO¿ FH; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

VYAIRE MEDICAL OY ADAPTER, 5/6-LEAD FOR APEXPRO¿ FH; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number TELE ADAPTER X2, 5/6-LEAD FOR APEXPRO FH
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the 2090101-110 - tele adapter x2, 5/6-lead for apexpro fh would not transmit patient data.There's also a patient hooked up in the device.The customer confirmed that there was no patient harm or injury associated with the event.
 
Additional Manufacturer Narrative
The customer did not send physical sample, pictures, or provide a lot number since the sample was disposed.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Sample was disposed.

Brand Name
ADAPTER, 5/6-LEAD FOR APEXPRO¿ FH
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2 helsinki ete
la-suomen laani,
helsinki
FI 
Manufacturer (Section G)
CARLISLE MEDICAL TECHNOLOGIES (DONGGUAN) CO., LTD
no.2 xinhu industrial park
dengwu village, qiaotou town
dongguan 52353 3
CH   523533
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16555081
Report Number3010838917-2023-00047
Device Sequence Number11998848
Product Code DSA
UDI-Device Identifier10190752138155
UDI-Public(01)10190752138155
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K980582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTELE ADAPTER X2, 5/6-LEAD FOR APEXPRO FH
Device Catalogue Number2090101-110
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown